New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mull
Regular Member


Date Joined Feb 2009
Total Posts : 86
   Posted 4/1/2010 4:37 AM (GMT -6)   
hi just wondering if anyone had these side effects to purinethol tabet rash on neck and face like bumps as well
severe reddening of the face and neck the only thing is i am on this drug since 2008 in dec would this be only happening
now any advice i would really be grateful as i am very concious of it thanks
im a 40 yr old woman who has CD since 1993..
current medication is pentassa and purinethol.


Equestrian Mom
Veteran Member


Date Joined Mar 2008
Total Posts : 3115
   Posted 4/1/2010 5:11 AM (GMT -6)   
I did a google search and Skin Rash was a side effect. I'd call your doc for their opinion. Drugs can stop working for us after a while, so that might be the reason:(
Crohn’s dx 1989
some terrible years before my
Proctocolectomy in 2008


mull
Regular Member


Date Joined Feb 2009
Total Posts : 86
   Posted 4/2/2010 11:11 AM (GMT -6)   
thanks veteran but i think i have the cause i was taking probitoc viataims with qio in them and genseng in them so i think its that is the cause but thanks again
im a 40 yr old woman who has CD since 1993..
current medication is pentassa and purinethol.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 28, 2017 10:46 AM (GMT -6)
There are a total of 2,816,327 posts in 309,204 threads.
View Active Threads


Who's Online
This forum has 151683 registered members. Please welcome our newest member, raida.chowdhury.
367 Guest(s), 6 Registered Member(s) are currently online.  Details
Purrrsiankitty, Girlie, Drosselscott, Tim Tam, Jinna, Winner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer